# SDR 97ZZZX1037

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77HD
- Make and model: Beech B200
- Aircraft serial: BB1397
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841379
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS SELECTED DOWN.  FOUND GEAR SELECTOR ASSEMBLY INTERMITTENT.  INSTALLED NEW GEAR SELECTOR ASSEMBLY; GEAR SYSTEM OPERATIONAL CHECK OK.
